I have been having a dull pain in my right side, where my right ribs meet my abdomen. I have been having the pain for about three weeks now. When I went to urgent care, they checked my vitals, pushed on all areas of my abdomen, and concluded it was probably gastritis. However, that was about two weeks ago. It seems to be better than it was when I first noticed it. However, it has not shown signs of getting better for a while. I have passed a good amount of gas and started taking probiotics or digestive enzymes. Do you have any idea what it might be? The pain is not sharp or even that painful, just uncomfortable, and seems to come and go randomly. I would say it occurs more when I spend long periods hunched over. I can go to the gym, lift, and sprint on the treadmill without pain. Kindly suggest.
Welcome to icliniq.com.
Get yourself physically examined and investigated to rule out the medical problems and treat them accordingly. Do diet modification and drink plenty of water. For details on a diet, kindly follow up. Walking, doing yoga, and exercising as health permits started gradually will help. Get an ultrasound of the abdomen. Any urine or stool problem? Are you constipated? Take tablet Omeprazole 40 mg once daily empty stomach in the morning unless otherwise contraindicated. Do you have nausea? Feel free to follow up anytime with reports. Avoid stress, strain, exertion, heavy lifting, rigorous exercise, etc.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. know what the query is regarding? It seems that the person you are concerned is pregnant. Routine antenatal investigations are needed. An early scan at around seven weeks of pregnancy is also warranted. Regards .. ... Read fullOmeprazole taken for burping is causing muscle weakness, headache and shortness of breath. Why?
I started to take 20 mg Omeprazole ... And can I switch to Esomeprazole ... Read fullDoes Omeprazole cause hypomagnesemia?
So I visited a doctor who suspected a stomach ulcer and was advised to take tablet Omeprazole ... Unfortunately, I read that Omeprazole causes hypomagnesemia ... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now